Spectral Multipliers for Multidimensional Bessel Operators

  1. Betancor, J.J. 1
  2. Castro, A.J. 1
  3. Curbelo, J. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

Journal:
Journal of Fourier Analysis and Applications

ISSN: 1069-5869

Year of publication: 2011

Volume: 17

Issue: 5

Pages: 932-975

Type: Article

DOI: 10.1007/s00041-010-9162-1 SCOPUS: 2-s2.0-80053607859 GOOGLE SCHOLAR
Data source: Scopus